Stability of Nonlinear Neutral Mixed Type Liven-Nohel Integro-Differential Equations
Kragujevac Journal of Mathematics, Tome 46 (2022) no. 5, p. 721
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we use the contraction mapping theorem to obtain asymptotic stability results about the zero solution for a nonlinear neutral mixed type Levin-Nohel integro-differential equation. An asymptotic stability theorem with a necessary and sufficient condition is proved. An example is also given to illustrate our main results.
Classification :
34K20 45J05, 45D05
Keywords: Asymptotic stability, contraction mapping theorem, neutral integro-differential equations, mixed type
Keywords: Asymptotic stability, contraction mapping theorem, neutral integro-differential equations, mixed type
@article{KJM_2022_46_5_a4,
author = {Karima Bessioud and Abdelouaheb Ardjouni and Ahcene Djoudi},
title = {Stability of {Nonlinear} {Neutral} {Mixed} {Type} {Liven-Nohel} {Integro-Differential} {Equations}},
journal = {Kragujevac Journal of Mathematics},
pages = {721 },
year = {2022},
volume = {46},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2022_46_5_a4/}
}
TY - JOUR AU - Karima Bessioud AU - Abdelouaheb Ardjouni AU - Ahcene Djoudi TI - Stability of Nonlinear Neutral Mixed Type Liven-Nohel Integro-Differential Equations JO - Kragujevac Journal of Mathematics PY - 2022 SP - 721 VL - 46 IS - 5 UR - http://geodesic.mathdoc.fr/item/KJM_2022_46_5_a4/ LA - en ID - KJM_2022_46_5_a4 ER -
%0 Journal Article %A Karima Bessioud %A Abdelouaheb Ardjouni %A Ahcene Djoudi %T Stability of Nonlinear Neutral Mixed Type Liven-Nohel Integro-Differential Equations %J Kragujevac Journal of Mathematics %D 2022 %P 721 %V 46 %N 5 %U http://geodesic.mathdoc.fr/item/KJM_2022_46_5_a4/ %G en %F KJM_2022_46_5_a4
Karima Bessioud; Abdelouaheb Ardjouni; Ahcene Djoudi. Stability of Nonlinear Neutral Mixed Type Liven-Nohel Integro-Differential Equations. Kragujevac Journal of Mathematics, Tome 46 (2022) no. 5, p. 721 . http://geodesic.mathdoc.fr/item/KJM_2022_46_5_a4/